# SDR DALA2025092306934

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO IMPACT DAMAGE, FUSELAGE BEARSTRAP P/N 141A3522-3 FORWARD SECTION DAMAGED FROM STA 203.8 - 196.5. REPAIRED DAMAGED BEARSTRAP PER ER/A 628235-14 REV ORIGINAL COMPARED TO PRI 628235-14 REV 0 AND 1. IDENTIFIED REPAIR STEPS 10 AND 11 ADDED TO ER/A 628235-14 REV ORIGINAL. ALL STEPS COMPLIED WITH.
